Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Lumps appearing on leg along the thigh, no itching, slight swelling. History of acne. Allergy symptoms?

I have lumps slowly appearing up my leg along the thigh, one has even reached the very top of my thigh against my more sensitive area. At first i thought they might be bug bites but they do not itch . They mostly just feel raw and slightly sore or swollen. The are hard to see and show no real visual sign of being there but are very stiff to touch. I am a 20 year old male with no currently none allergies to substances aside from pollen . I have had bad cases of acne on my chest and nose i have been fight for years.
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Allergist and Immunologist 's  Response
Fungal infection behaves like this
Keep area dry
no oily application
Take antifungal forcan 150 mg once a week for 3 months
Apply antifungal along the affected part
like candid oitment
for 3 months
can also use antifungal powder in affected areas
Answered: Thu, 4 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor